Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On completely continuous Hankel matrices


Author: Philip Hartman
Journal: Proc. Amer. Math. Soc. 9 (1958), 862-866
MSC: Primary 42.00; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0108684-8
MathSciNet review: 0108684
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Carathéodory and L. Fejér, Ueber den Zusammenhang der Extremen von harmonischen Funktionen mit ihren Koeffizienten und über den Picard-Landauschen Satz, Rendiconti del Circolo Matematico di Palermo vol. 32 (1911) pp. 218-239.
  • [2] E. Fischer, Ueber das Carathéodorysche Problem, Potenzreihen mit positiven reellen Teil betreffen, ibid., pp. 240-256.
  • [3] T. H. Gronwall, On the maximum modulus of an analytic function, Ann. of Math. vol. 16 (1914) pp. 77-81. MR 1502491
  • [4] P. Hartman and A. Wintner, On the spectra of Toeplitz matrices, Amer. J. Math. vol. 72 (1950) pp. 359-366. MR 0036936 (12:187a)
  • [5] Z. Nehari, On bounded bilinear forms, Ann. of Math. vol. 65 (1957) pp. 153-162. MR 0082945 (18:633f)
  • [6] O. Toeplitz, Zur Theorie der quadratischen Formen von unendlich vielen Veränderlichen, Göttingen Nachrichten, 1910, pp. 489-506.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00, 46.00

Retrieve articles in all journals with MSC: 42.00, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0108684-8
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society